ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
FX-410615 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Granuloma (1876); Seroma (2069)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient representative reported right side "removal of implants due to fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl¿, ¿mental anguish and fear of alcl, increased risk of alcl¿, ¿anxiety¿, and ¿imaging and pathological evaluation to rule out bia-alcl", "chronic inflammation"," swelling, "pain", "redness"," ¿accumulation of fluid¿, ¿drainage of fluid¿, and ¿delayed seroma¿, "erythema", "tightness"," granulomatous changes", "depression", "significant scarring and disfigurement¿, ¿other physical and emotional manifestations that are severe and ongoing¿ and ¿suffered loss of wages and wage-earner capacity¿.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of seroma and granuloma are a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: seroma-late, rupture, granuloma.
Additional Manufacturer Narrative
Reason for reoperation: seroma-late, granuloma.
Event or Problem Description
Patient representative reported "plaintiff allege that one of more biocell devices caused personal injuries and damages including but not limited to the following: removal of implants due to fear of alcl, to reduce risk of alcl, and due to symptoms consistent with alcl and fear of alcl including: subcellular changes, chronic inflammation, mental anguish and fear of alcl, increased risk of alcl, reconstruction, en bloc capsulectomy, swelling, pain, redness, accumulation of fluid, drainage of fluid, tightness, rupture of breast tissue, significant scarring and disfigurement; post-operative complications including, erythema, granulomatous changes, delayed seroma, multi-stage reconstruction; aggravation of underlying conditions including depression and anxiety; imaging and pathological evaluation to rule out bia-alcl ; and other physical and emotional manifestations that are severe and ongoing.Plaintiff also suffered loss of wages and wage-earner capacity.At this time it is unclear if plaintiff was enrolled in any of defendant¿s clinical trials or studies.Plaintiff has not been diagnosed with bia-alcl." this record is for the right side.The device has been explanted.